Can Bystolic result in hair loss and weight gain?

A Answers (1)

  • A answered
    Patients have reported both hair loss, as well as weight gain at a rate of approximately 5% while taking Bystolic. No patients have reported cholesterol and glucose changes as a result of the Bystolic. Approximately 1% patients reported hair loss as a side effect of Pravachol. Pravachol is primarily used for lowering cholesterol as its mechanism of action. No patients reported weight gain or glucose issues with the Pravachol. If you are experiencing significant weight gain there could be changes to your cholesterol and glucose levels. You should discuss these side effects with your physician and have him review your cholesterol and glucose levels to determine the best course of action for you.
Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.
Did You See?  Close
Can I stop taking Bystolic whenever I want to?